MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE
Model Number DLA25
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); No Information (3190)
Date of Event 09/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is considered a near adverse event and is being reported in a conservative manner.The patient is being monitored and follow-up is being conducted regarding the patient's present condition.Device not explanted.
 
Event or Problem Description
A mitroflow dla25 was implanted in a (b)(6) old male with a native bicuspid valve on (b)(6) 2015.The patient is very fit.A recent cardiology report states that the valve leaflets are not functioning properly due to aortic stenosis.The patient is being monitored and will have additional in-hospital tests conducted in a few weeks before explanting the valve.
 
Additional Manufacturer Narrative
Date received by manufacturer.Based on the additional information received, the valve is functioning normally and no device failure is suspect.As such, no further investigation will be performed at this time.
 
Event or Problem Description
A mitroflow dla25 was implanted in a (b)(6) male with a native bicuspid valve on (b)(6) 2015.The patient is very fit.A recent cardiology report states that the valve leaflets are not functioning properly due to aortic stenosis.The patient is being monitored and will have additional in-hospital tests conducted in a few weeks before explanting the valve.Additional information received on oct 24, 2017 indicated that the patient had another echo done and the valve function was deemed totally normal.No further action will be taken.

Brand Name
MITROFLOW DLA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key6974511
Report Number3004478276-2017-00173
Device Sequence Number11062053
Product Code LWR
UDI-Device Identifier00896208000184
UDI-Public(01)00896208000184(240)DLA25(17)200831
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2020
Device Model NumberDLA25
Device Catalogue NumberDLA25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR